Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 171, NWS Twin Cities, MN

October 11, 2013Kandiyohi County, Meeker County, Renville County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Oct 11, 2013, 12:42 PM CDT for Kandiyohi County, Meeker County, Renville County, Minnesota. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 11, 2013, 12:42 PM CDT (17:42 UTC)
Expired
Oct 11, 2013, 1:30 PM CDT
In force
48 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Kandiyohi County, MN, Meeker County, MN, Renville County, MN

The radar

The Minneapolis radar (KMPX), 105 km from the middle of the area, began a volume at 17:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 5.7 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2013-10-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2013-10-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1109 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
-23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

892 
WUUS53 KMPX 111742
SVRMPX
MNC067-093-129-111830-
/O.NEW.KMPX.SV.W.0171.131011T1742Z-131011T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1242 PM CDT FRI OCT 11 2013

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN KANDIYOHI COUNTY IN CENTRAL MINNESOTA...
  WESTERN MEEKER COUNTY IN CENTRAL MINNESOTA...
  CENTRAL RENVILLE COUNTY IN CENTRAL MINNESOTA...

* UNTIL 130 PM CDT

* AT 1237 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOWER SIOUX
  AGENCY...AND MOVING NORTH AT 65 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  OLIVIA...WILLMAR...LITCHFIELD...DANUBE...OLIVIA AIRPORT...BIRD
  ISLAND...HECTOR...BLOMKEST...LAKE LILLIAN...THORPE...SVEA...
  COSMOS...CORVUSO...STROUT...KANDIYOHI...ATWATER...GROVE CITY...
  SPICER...LITCHFIELD AIRPORT AND GREEN LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4527 9504 4526 9443 4448 9478 4461 9515
TIME...MOT...LOC 1741Z 198DEG 56KT 4464 9491

HAIL...<.75IN
WIND...60MPH

$$
2 follow-up statements
813 
WWUS53 KMPX 111753
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1253 PM CDT FRI OCT 11 2013

MNC067-093-129-111830-
/O.CON.KMPX.SV.W.0171.000000T0000Z-131011T1830Z/
KANDIYOHI MN-MEEKER MN-RENVILLE MN-
1253 PM CDT FRI OCT 11 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
RENVILLE...WESTERN MEEKER AND SOUTHEASTERN KANDIYOHI COUNTIES UNTIL
130 PM CDT...

AT 1250 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
OLIVIA...AND MOVING NORTH AT 65 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LAKE LILLIAN...THORPE...COSMOS...ATWATER AND GROVE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4464 9474 4454 9479 4459 9485 4482 9508
      4527 9485 4526 9453
TIME...MOT...LOC 1753Z 195DEG 55KT 4485 9486

HAIL...<.75IN
WIND...60MPH

$$
361 
WWUS53 KMPX 111809
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
109 PM CDT FRI OCT 11 2013

MNC067-093-129-111818-
/O.CAN.KMPX.SV.W.0171.000000T0000Z-131011T1830Z/
KANDIYOHI MN-MEEKER MN-RENVILLE MN-
109 PM CDT FRI OCT 11 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RENVILLE...WESTERN
MEEKER AND SOUTHEASTERN KANDIYOHI COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED...AND NO LONGER 
POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.  HOWEVER...STRONG 
WIND GUSTS TO 50 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4464 9474 4454 9479 4459 9485 4482 9508
      4527 9485 4526 9453
TIME...MOT...LOC 1808Z 195DEG 55KT 4507 9478

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 11, 6:27 AM CDT, 6 hours 15 minutes earlier.

Area forecast discussion, Oct 11, 6:27 AM CDT, 6 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
627 AM CDT FRI OCT 11 2013

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 409 AM CDT FRI OCT 11 2013

MATURE CYCLONE IN THE FORM OF A 988 MB SFC LOW OVER THE NEB
PANHANDLE WILL REACH ITS NADIR AROUND 12Z OVER SOUTH CENTRAL SODAK
WHEN THE HRRR HAS THE PRESSURE DOWN TO 985 MB WITH 12 HR H5 HEIGHT
FALLS ACROSS NEB IN EXCESS OF 200 M. DURING THE MORNING THE SYSTEM
WILL START TO OCCLUDE AND BY 00Z MODELS ARE SHOWING A 991/2 MB LOW
OVER SE NODAK THAT BY 12Z SATURDAY WILL BE CLOSER TO A 995 MB LOW
EAST OF THE MANITOBA LAKES. THE WARM FRONT CURRENTLY OVER NW MN WILL
SCOOT QUICKLY OFF INTO SRN CANADA TODAY...WITH AN OCCLUDED/COLD
FRONT MOVING INTO SW MN AROUND 21Z...WILL BE CROSSING INTO WRN WI
AROUND MIDNIGHT AND BE MOVING INTO CENTRAL WI BY 12Z SATURDAY.

IT IS LOOKING LIKE THERE WILL BE TWO ROUNDS OF PRECIPITATION TODAY.
BAND ONE WILL BE THE REMNANTS OF THE SEVERE SQUALL LINE THAT MOVED
ACROSS WRN NEB/KS LAST NIGHT. THIS WILL BE A WAA BAND OF SHOWERS
THAT THE HRRR ALONG WITH THE HOPWRF HAVE BEEN HANDLING PRETTY
CONSISTENTLY OVERNIGHT...SO FOLLOWED THOSE MODELS TO BRING A NARROW
BAND OF HIGHER POPS INTO WRN MN AT 15Z...THAT WORKS OVER TOWARD THE
MN/WI BORDER SHORTLY AFTER 18Z. HAVE CONTINUE TO TREND LOWER POPS TO
THE EAST WITH THIS...THOUGH THE HRRR HAS BEEN SHOWING A CONTINUOUS
N-S ORIENTED BAND WORKING ACROSS THE ENTIRE MN CWA THROUGH THE
MORNING...SO FUTURE UPDATES MAY NEED TO UP POPS FARTHER EAST AS
WELL. NO SEVERE WEATHER IS EXPECTED WITH THIS ACTIVITY...WITH EVEN
THUNDER LOOKING LIMITED AS WELL...BUT IT WILL LIKELY PLAY A ROLL IN
THE POTENTIAL SECOND ROUND OF SHOWERS THANKS TO ITS CLOUD COVER AND
ITS LIMITING OF AFTERNOON HEATING AND POTENTIAL DESTABILIZATION.

AS FOR THAT SECOND ROUND OF PRECIP...IT WOULD FORM ALONG THE
COLD/OCCLUDED FRONT DURING THE AFTERNOON AND IT REPRESENTS THE
SEVERE THREAT FOR TODAY AS WELL. ONE LOOK AT A FORECAST HODOGRAPH
SHOWS THAT ONE THING THAT WILL NOT BE IN QUESTION TODAY IS
SHEAR...LETS JUST SAY IT WILL BE COPIOUS WITH AN IMPRESSIVE AMOUNT
OF TURNING WITHIN JUST THE LOWEST 1-3 KM OUT AHEAD OF THE
FRONT...AIDED BY A LLJ AT H85 THAT WILL BE STRENGTHENING TO OVER 50
KTS OVER NW MN THIS AFTERNOON. ALTHOUGH THE SHEAR MAY GET THE HEART
PUMPING A BIT...A QUICK LOOK AT THE CAPE PROFILE SHOULD QUICKLY CALM
YOU BACK DOWN AS SBCAPE LOOKS TO INCREASE TO AROUND 700 J/KG AT
BEST...WITH CAPE PROFILES BEING QUITE SKINNY. THIS MEANS ANY
CONVECTION WOULD BE SHALLOW...HENCE THE MENTION OF THE POTENTIAL FOR
LOW TOPPED SUPERCELLS IN THE SPC SWODY1. THE FRONT THIS AFTERNOON
WILL BE ORIENTED MORE N-S ACROSS SRN MN...BUT WILL BE ARCING TO MORE
OF E-W ORIENTATION ACROSS WC MN INTO THE SFC LOW OVER SE NODAK. THE
SPC SWODY1 SLIGHT RISK IS CENTERED MORE ON WHERE THE FRONT TAKES ON
MORE OF A LATITUDINAL ORIENTATION...THOUGH WHEN LOOKING AT SCP/STP
PROBABILITIES FOR THIS AFTERNOON...ANYTHING THAT GETS GOING ALONG
THE FRONT WILL HAVE THE POTENTIAL TO SPIN AND THEREFORE THE
POTENTIAL TO BE SEVERE...THOUGH SMALL/SKINNY CAPE PROFILES LOOKS TO
KEEP THIS AS A WIND/TORNADO THREAT ONLY.

FOR THE REST OF THE EVENING...IT IS STILL LOOKING LIKE WE WILL BE
DEALING WITH A RAPIDLY DECAYING LINE OF SHRA/TSRA MOVING INTO ERN
MN/WRN WI AHEAD OF THE FRONT. THIS IS DUE TO THE FACT THAT THE
PRIMARY UPPER FORCING WILL BE MOVING UP INTO WRN ONTARIO...WITH NOT
MUCH MORE THAN SFC CONVERGENCE ALONG THE FRONT TO WORK WITH FOR
PRECIP CHANCES...SO HAVE CONTINUED THE TREND OF DECREASING POPS THE
FARTHER EAST YOU GO.

WIND FORECAST FOR TODAY WAS NOT CHANGED MUCH FROM WHAT WAS
INHERITED. HOWEVER...WITH THE GFSLAMP SHOWING SUSTAINED WINDS UP AT
AXN INCREASING TO OVER 30 MPH THIS AFTERNOON...DECIDED TO TACK ON
ANOTHER 4 COUNTIES TO THE NORTH OF THE EXISTING WIND ADVY.

VERY FEW CHANGES WERE MADE TO THE EXISTING FORECAST FOR TONIGHT...AS
COOLER/DRIER AIR WORKS IN BEHIND THE FRONT. THE ONLY REAL CHANGE WAS
TO SLOW THE FRONTS TIMING BY A COUPLE OF HOURS BASED ON 00Z GUIDANCE.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 409 AM CDT FRI OCT 11 2013

IT MAY BE PRUDENT TO ENJOY THE UPCOMING WEEKEND AS A PATTERN
CHANGE WILL BE UNDERWAY NEXT WEEK THAT WILL TAKE TEMPERATURES ON A
BELOW NORMAL JOURNEY. THERE WILL AN UPPER LEVEL TROUGH PASSING
THROUGH ON SATURDAY WITH SOME CLOUDINESS RESULTING. A FEW LIGHT
SHOWERS REMAIN POSSIBLE AS WELL FROM SOUTHWEST THROUGH CENTRAL
MINNESOTA... ALTHOUGH MAINLY SATURDAY MORNING. SUNDAY WILL BE THE
BETTER OF THE TWO DAYS WITH HIGH PRESSURE OVERHEAD. SOME FROST IS
POSSIBLE SUNDAY MORNING IN THE MINNESOTA RIVER VALLEY. A LARGE
STORM SYSTEM WILL BE HEADED OUR WAY FOR THE FIRST HALF OF THE WORK
WEEK. THERE IS A CONTINUED SLOWING TREND WITH THIS SYSTEM ON THE
GFS AND ECMWF. AS A RESULT... BROKE THE SUNDAY NIGHT AND MONDAY
POP/WX GRIDS INTO 6 HOUR BLOCKS AND SLOWED THE ONSET OF
PRECIPITATION INTO EASTERN MN AND WEST CENTRAL WI OVER WHAT THE CR
EXTEND INDICATED. THIS KEPT RAIN OUT OF THE TWIN CITIES UNTIL
MONDAY AFTERNOON. THE ECMWF KEEPS THE EASTERN HALF OF THE CWA DRY
UNTIL MONDAY EVENING. GOOD AGREEMENT ON RAIN FOR THE FORECAST AREA
MONDAY NIGHT AND TUESDAY WITH LIKELY POPS IN PLACE. THERE IS SOME
DISAGREEMENT ON HOW FAST THIS SYSTEM MOVES OUT AROUND MID WEEK.
THE GFS WOULD KEEP AN OPEN WAVE ALOFT WHILE THE ECMWF CLOSES OFF AN
UPPER LOW AND DRAGS THE PRECIPITATION CHANCES INTO THURSDAY...
ESPECIALLY FOR THE EASTERN HALF OF THE FORECAST AREA. NEEDLESS TO
SAY... WITH ALL THE CLOUDINESS...PRECIPITATION AND HEIGHT FALLS
ALOFT... HIGH TEMPERATURES WILL BE BELOW NORMAL FOR MUCH OF THE
WORK WEEK WITH READINGS MAINLY IN THE MIDDLE 40S TO MIDDLE 50S. BY
THE END OF THE FORECAST PERIOD WE BEGIN TO CARVE OUT A LARGE
TROUGH ALOFT ACROSS THE CENTER OF THE COUNTY WITH COOL WEATHER
PERSISTING THROUGH NEXT WEEK. RAIN AMOUNTS FOR EARLY NEXT WEEK
FROM THE GFS/GEM AND ECMWF AVERAGE ABOUT 1.5 INCHES IN WEST
CENTRAL MINNESOTA TO THREE QUARTERS OF AN INCH IN WEST CENTRAL
WISCONSIN.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 609 AM CDT FRI OCT 11 2013

EXPECT TWO POTENTIAL PRECIP BANDS THIS PERIOD. FIRST IS BAND OF
RAIN CURRENTLY OVER ERN NEB/SODAK THAT WILL BE LIFTING NE ACROSS
MN TERMINALS INTO THIS AFTERNOON. HRRR/HOPWRF HAVE HAD A GOOD
HANDEL ON THIS BAND OF RAIN OVERNIGHT...SO USED THEM TO TIME THESE
SHRA ACROSS THE MN TERMINALS. INSTABILITY LOOKS LIMITED AND EXPECT
CURRENT TREND OF NO THUNDER TO CONTINUE WITH THIS BATCH OF RAIN.
SECOND POTENTIAL BATCH HAS LOWER CONFIDENCE AND IS ASSOCIATED WITH
POTENTIAL FOR SHRA/TSRA ALONG THE COLD/OCCLUDED FRONT. HOPWRF AND
HIRES-ARW SHOW BAND OF STORMS DEVELOPING OVER ERN SODAK AROUND 20Z
AND WILL PUSH ENE TOWARD AXN BY 00Z. MOST WIDESPREAD SHRA/TSRA
COVERAGE WITH FRONT EXPECTED OVER WC/NW MN...BUT WILL LIKELY SEE
ISO/SCT CONVECTION AHEAD OF THE FRONT AS IT PUSHES ACROSS THE REST
OF THE AREA...CLEARING THE EAU BETWEEN 9Z AND 12Z SAT. FOR
WINDS...MADE LITTLE CHANGES TO GOING TAFS OTHER THAN TO ADD IN THE
VEERING TO THE SW BEHIND THE FRONT TONIGHT.

KMSP...CONFIDENCE FAIRLY HIGH IN ABOUT AN HOUR OR TWO LONG BAND OF
SHRA IMPACTING THE FIELD AROUND 21Z BASED ON LAST FEW RUNS OF THE
HRRR AND HOPWRF. BASED ON THE ARW/NMM/SPCWRFS...SECOND ROUND OF
PRECIP WITH THE FRONT WILL BE POSSIBLE BETWEEN 2Z AND 6Z. OUTSIDE
OF ANY HEAVIER SHRA ACTIVITY...VFR CONDITIONS WILL PREVAIL. FOR
WINDS...GUSTS PROBABLY WILL NOT BECOME MORE CONSISTENT UNTIL 14/15Z
THIS MORNING. CONFIDENCE HIGH ON FRONTAL TIMING FOR
TONIGHT...THOUGH MAY BE A LITTLE QUICK IN VEERING THE WINDS.

/OUTLOOK FOR KMSP/
SAT...VFR. WINDS WSW AT 15G25 KTS.
SUN...VFR. WINDS W AT 10G15 KTS.
MON....VFR WITH -SHRA/MVFR POSSIBLE OVERNIGHT. WINDS E AT 10 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING
     FOR MNZ041-047-048-054>057-064-065-073>075-082-083-091>093.

WI...NONE.
&&

SHORT TERM...MPG
LONG TERM...RAH
AVIATION...MPG
Hazardous weather outlook, Oct 11, 3:34 AM CDT, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
334 AM CDT FRI OCT 11 2013

MNZ041>043-047>049-054>057-064-120845-
DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-
CHIPPEWA-KANDIYOHI-YELLOW MEDICINE-
334 AM CDT FRI OCT 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA AND WEST CENTRAL MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE TODAY AND EARLY TONIGHT. A FEW OF THE
STORMS MAY BE SEVERE THIS AFTERNOON AND EVENING.

IT WILL BE WINDY TODAY WITH SOUTHERLY WINDS OF 20 TO 35 MPH... ALONG
WITH GUSTS IN EXCESS OF 40 MPH. THE STRONGEST WINDS WILL BE ACROSS THE
MINNESOTA RIVER VALLEY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY AND EARLY TONIGHT.

MNZ044-045-050>053-058>063-065>070-073>078-082>085-091>093-120845-
MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-MEEKER-WRIGHT-
HENNEPIN-ANOKA-RAMSEY-WASHINGTON-RENVILLE-MCLEOD-SIBLEY-CARVER-
SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-
WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
334 AM CDT FRI OCT 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA AND SOUTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY AND EARLY TONIGHT.
SEVERE WEATHER IS NOT EXPECTED.

IT WILL BE WINDY TODAY WITH SOUTHERLY WINDS OF 20 TO 35 MPH... ALONG
WITH GUSTS IN EXCESS OF 40 MPH. THE STRONGEST WINDS WILL BE ACROSS THE
MINNESOTA RIVER VALLEY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

WIZ014>016-023>028-120845-
POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
334 AM CDT FRI OCT 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT. SEVERE WEATHER IS
NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

RAH

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 1:34 PM CDTSpecial Weather StatementMPXMeeker41 min
Oct 11, 6:30 PM CDTSpecial Weather StatementMPXKandiyohi45 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.